Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I have been on Mino for about a week, i have light to moderate acne. While it is working so far (fingers crossed) I was just wondering if anyone else experienced what I am. Ever since being on Mino I've been more anxious. Now granted I do have pretty bad anxiety GAD (generalized anxiety disorder) I had it pretty much under control and now I feel like its out of control again. I read somewhere that sometimes Mino might cause anxiety and depression, has anyone else experienced this? Thank you so much everyone!

Share this post


Link to post
Share on other sites

I've never experienced depression, but I did feel quite tired and lazy a lot on mino. I was on it for too long to begin with, and there are definitely side effects that make me regret even taking it in the first place.

Share this post


Link to post
Share on other sites
I never experienced depression while taking Mino. The only side effects I had were a stomach ache the first night, and dizziness throughout the day.

Share this post


Link to post
Share on other sites

i was on mino. for 6 months before i had to quit taking it, i started having panic atacks and really severe vomiting iv lost about 20 lbs on it

Share this post


Link to post
Share on other sites

Yeah I experienced major anxiety when I was on minocycline. It gave me a weird, tingling, irritable sensation in my gut. I had to switch over to doxycycline.

Share this post


Link to post
Share on other sites

This is my second time on Minocycline (last trial was over a year ago). The side effects are very minimal for me, though. It makes my stomach feel fluttery and tingly (like butterflies and stage fright), but it doesn't bother me much, and it goes away after I eat. That's basically it for me. I wouldn't say that it makes me feel anxious in any way.

Make sure that you take it on an empty stomach if you can, because it absorbs much easier that way. If you get strong aches in your stomach, have it with food, though. Also, don't go to bed right after taking it. Wait at least 30 minutes or else you may experience acid reflux.

Share this post


Link to post
Share on other sites

thank you so much everybody, since i already have anxiety its hard to tell if its truly making it worse or if its just my head.

Share this post


Link to post
Share on other sites

I've only been on it for three days (100 mg twice a day) and I'm feeling REALLY anxious as well. Is there a chance this will subside after the first few days?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×